# SDR DHLA2009770AT529

- Difficulty date: December 8, 2008
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 67,264 hours, 39,529 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AT BS 740 BTWN S-27L AND S-28L FRAME WITH CORROSION.  REPLACED FUSELAGE CHORD SECTION AT BS 740 BTWN S-27L AND S-28L IAW B727 SRM 51-10-1 PARA 7A.
